# SDR UPS05844252

- Difficulty date: March 18, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RIGHT WING L/E UPPER RIB CRACKED .5 INCH LONG AT STA XRS 727, VIEW FROM PANEL 518A.  REPAIRED RIGHT WING L/E UPPER RIB AT STA XRS 727 IAW DC-8 SRM 57-2-0.
